Skip to content
Wet scalp
avatar
aleekab posted:
I dyed my hair about a week ago and then i had allergic reactions and had to go to the hospital to get steroids. It was all okay but then just 2 days ago my head started to have bumps and it got watery on my scalp. Most parts of my scalp is watery and itchy and i wake up to huge wet spots on my pillow. It is so uncomfortable and i saw that Nizoral shampoo would help it. The top part of my head is just flaky as to the bottom is wet. It drips a lot and it has only been going for 3 days. Any suggestions? It gets very itchy most times
Reply
 
avatar
atti_editor responded:
Hi aleekab,

Are you still experiencing these symptoms? If so, I would suggest making an appointment to see your doctor or a dermatologist (if you haven't already). It's possible that these are after effects of your allergic reaction (or a continuation of it). Your doctor may be able to diagnose what is happening and have something that will give you relief from the symptoms you describe. Please let us know how you are doing!

Best wishes,
Atti


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

I THINK I HAVE FOUND A CURE
PEOPLE READ MY RESPONSE CALLED "I HAVE FOUND A CURE" it is an actual description of how, not a link to some pay site it cured it for ... More
Was this Helpful?
1 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.